# SDR ASAA2015103113699

- Difficulty date: October 31, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8122
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD IS CORRODED.  ACFT GROUNDED. ORIGINAL MATERIAL .045", REMOVED .001", REMAINING MATERIAL .044;  FOUND TO BE WITHIN LIMITS IAW SRM 53-30-15-1A-1, PAGE 7, FIG 103.  APPLIED ALODINE AND PRIMER IAW SRM 51-20-01-OG-0.
